# SDR MALA010300

- Difficulty date: January 12, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 3,411 hours, 3,544 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Chafed
- Location: Right
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, IN ST JOHNS NF.  FOUND RUB (CHAFE) FOUND ON RT FWD FLAP (TOP) UNDER ROLL SPOILER.  MAINTENANCE RUBBED CHAFE, REPAIRED IAW REF: BARA/AVR/5274/01. A DV INSPECTION REQUIRED EVERY 250 CYCLES, ADU AND EDDY CURRENT, REQUIRED AT 500 CYCLES WITH PERMANENT REPAIR WITHIN 1,000 CYCLES.
